Follow
Jiakun Liu
Title
Cited by
Cited by
Year
Interior C 2, α regularity for potential functions in optimal transportation
J Liu, NS Trudinger, XJ Wang
Communications in Partial Differential Equations 35 (1), 165-184, 2009
762009
On the uniqueness of Lp-Minkowski problems: The constant p-curvature case in R3
Y Huang, J Liu, L Xu
Advances in Mathematics 281, 906-927, 2015
722015
Hölder regularity of optimal mappings in optimal transportation
J Liu
Calculus of Variations and Partial Differential Equations 34 (4), 435-451, 2009
662009
Quantitative study on the cooling effect of green roofs in a high-density urban Area—A case study of Xiamen, China
J Dong, M Lin, J Zuo, T Lin, J Liu, C Sun, J Luo
Journal of Cleaner Production 255, 120152, 2020
412020
On Pogorelov estimates for Monge-Ampere type equations
J Liu, N Trudinger
292010
Using the Eco-Erosion Index to assess regional ecological stress due to urbanization–A case study in the Yangtze River Delta urban agglomeration
M Lin, T Lin, C Sun, L Jones, J Sui, Y Zhao, J Liu, L Xing, H Ye, G Zhang, ...
Ecological Indicators 111, 106028, 2020
262020
The Lp-Brunn-Minkowski inequality for p< 1
S Chen, Y Huang, QR Li, J Liu
Advances in Mathematics 368, 107166, 2020
232020
On the classical solvability of near field reflector problems
J Liu, N Trudinger
212016
On asymptotic behaviour and W 2, p regularity of potentials in optimal transportation
J Liu, NS Trudinger, XJ Wang
Archive for Rational Mechanics and Analysis 215 (3), 867-905, 2015
142015
Bergman–Toeplitz operators on weakly pseudoconvex domains
TV Khanh, J Liu, PT Thuc
Mathematische Zeitschrift 291 (1), 591-607, 2019
122019
On the Cauchy problem for stochastic parabolic equations in Hölder spaces
K Du, J Liu
Transactions of the American Mathematical Society 371 (4), 2643-2664, 2019
122019
Towards sustainable urban communities: A composite spatial accessibility assessment for residential suitability based on network big data
Y Zhao, G Zhang, T Lin, X Liu, J Liu, M Lin, H Ye, L Kong
Sustainability 10 (12), 4767, 2018
122018
A Schauder estimate for stochastic PDEs
K Du, J Liu
Comptes Rendus Mathematique 354 (4), 371-375, 2016
122016
Boundary C2, α estimates for Monge–Ampère type equations
Y Huang, F Jiang, J Liu
Advances in Mathematics 281, 706-733, 2015
112015
Light reflection is nonlinear optimization
J Liu
Calculus of Variations and Partial Differential Equations 46 (3), 861-878, 2013
112013
Bergman–Toeplitz operators on fat Hartogs triangles
TV Khanh, J Liu, PT Thuc
Proceedings of the American Mathematical Society 147 (1), 327-338, 2019
102019
An innovation approach for optimal resource allocation in emergency management
J Zhang, M Zhang, F Ren, J Liu
IEEE Transactions on Computers, 2016
92016
Interior a priori estimates for the Monge-Ampère equation
J Liu, XJ Wang
Surveys in differential geometry 19 (1), 151-177, 2014
82014
Global regularity for the Monge-Ampere equation with natural boundary condition
S Chen, J Liu, XJ Wang
Annals of Mathematics 194 (3), 745-793, 2021
72021
Nonuniqueness of Solutions to the Lp Dual Minkowski Problem
QR Li, J Liu, J Lu
International Mathematics Research Notices, 2021
62021
The system can't perform the operation now. Try again later.
Articles 1–20